Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Taken antibiotics for recurrent UTI, blood in urine. Back pain, urinary urgency

Hi. I have had a UTI for 10 weeks now. I have had four rounds of antibiotics. I have had blood in my urine and have gone between 1+ and Trace on my WBC .I have also had a lot of bacteria in my urine. I have had severe back pain and urgency but no burning on urination . They did a culture and sensitivity test on me and said nothing grew.
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Welcome to HCM and thanks for your query.

Since infection is partly treated, urine may not grow anything.
I would treat you this way if i were to---

1. Low dose antibiotics in half the dose for 3 to 6 months.
2. Medicines called anti-cholinergics to reduce the urgency.
Back pain may or may not be related and a physical examination should answer this query.
This is a treatable condition and there is nothing to worry.

Answered: Sat, 10 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor